English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the distribution of the order and index of g (mod p) over residue classes. I

MPS-Authors
/persons/resource/persons235837

Moree,  Pieter
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Moree, P. (2005). On the distribution of the order and index of g (mod p) over residue classes. I. Journal of Number Theory, 114(2), 238-271.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2DB4-F
Abstract
There is no abstract available